# SDR DL757081298

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING AAI INSPECTION ON FLOOR PANEL STATION 1492-1538 RBL 17.  FLOOR PANEL REPAIRED ON NR 00029 PER 51-70-1, 51-40-02 AND 51-30-01.
